# SDR AALA20120926013

- Difficulty date: September 25, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 93,844 hours, 18,771 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 10 LEADING EDGE SLAT SKIN CRACKED.  ACCOMPLISHED FLUSH DOUBLER SKIN REPAIR PER SRM 57-43-01-2R 2.
